# SDR SWIA201231881

- Difficulty date: September 28, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 35,582 hours, 51,510 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE RED FLOOR LEVEL EMERGENCY LIGHT AT 2A FAILS TO ILLUMINATE.  (FLT 6320)  FOUND BROKEN WIRE ON FORWARD RED EMERGENCY FLOOR LIGHT AND REPAIRED WIRE IN REFERENCE TO EMB 120 WDM.
